# SDR IPXA2025012042868

- Difficulty date: January 11, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,193 hours, 23,618 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N5045
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 560 BTWN BL-0 AND LBL 24.75 IS CORRODED. DOT 142-326. EVALUATED DAMAGE IN FLOOR BEAM  STA 560 BTWN BL-0 AND LBL24.75.:P1)ORIGINAL THICKNISS 0.220'' MATERIAL LOSS 0.010'' MAXIMUN ALLOWABLE 0.022'' MATERIAL REMANING 0.210''.P2) ORIGINAL THICKNISS 0.220'' MATERIAL LOSS 0.008'' MAXIMUN ALLOWABLE 0.022'' MATERIAL REMANING 0.212''FOUND WITHIN LIMITS .IAW SRM 53-00-51-1A-1.
